Open Access
July, 2009 Finite rank product theorems for Toeplitz operators on the half-space
Boo Rim CHOE, Hyungwoon KOO, Kyesook NAM
J. Math. Soc. Japan 61(3): 885-919 (July, 2009). DOI: 10.2969/jmsj/06130885


On the harmonic Bergman space of the half space in R n , we show that if the product of two or more Toeplitz operators with harmonic symbols that have certain boundary smoothness has finite rank, then one of the symbols must be identically 0. Our methods require the number of factors in the product to depend on the dimension n .


Download Citation

Boo Rim CHOE. Hyungwoon KOO. Kyesook NAM. "Finite rank product theorems for Toeplitz operators on the half-space." J. Math. Soc. Japan 61 (3) 885 - 919, July, 2009.


Published: July, 2009
First available in Project Euclid: 30 July 2009

zbMATH: 1173.47017
MathSciNet: MR2552918
Digital Object Identifier: 10.2969/jmsj/06130885

Primary: 47B35
Secondary: 46E30

Keywords: half-space , harmonic Bergman space , Toeplitz operator , zero product

Rights: Copyright © 2009 Mathematical Society of Japan

Vol.61 • No. 3 • July, 2009
Back to Top